Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 130, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 3:21 PM CDT for Lamar County, Alabama. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 22, 2015, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 23 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:24 PM CDT | TSTM WND DMG | 2 Ssw Sulligent, AL | MOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK RD. |
| Jul 22, 3:30 PM CDT | TSTM WND DMG | 3 Se Vernon, AL | TREES DOWN IN ALONG HELLS CREEK RD AND MITCHELL RD. TIME ESTIMATED FROM RADAR. |
| Jul 22, 3:35 PM CDT | TSTM WND DMG | 2 Ene Henson Springs, AL | TWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS54 KBMX 222021
SVRBMX
ALC075-222045-
/O.NEW.KBMX.SV.W.0130.150722T2021Z-150722T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 345 PM CDT
* AT 320 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DETROIT TO NEAR BEDFORD...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...KENNEDY...DETROIT...BEAVERTON...LAMAR COUNTY
AIRPORT...BLOOMING GROVE...CREWS...BEDFORD...GATTMAN...LAMAR COUNTY
PUBLIC LAKE...CODY...HIGHTOGY...HENSON SPRINGS...PINE SPRINGS AND
STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3355 8795 3367 8826
TIME...MOT...LOC 2020Z 282DEG 17KT 3401 8818 3375 8823
HAIL...<.75IN
WIND...60MPH
$$
32/DAVIS1 follow-up statement
395
WWUS54 KBMX 222044
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT WED JUL 22 2015
ALC075-222054-
/O.EXP.KBMX.SV.W.0130.000000T0000Z-150722T2045Z/
LAMAR AL-
344 PM CDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY WILL EXPIRE AT
345 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3355 8795 3367 8826
TIME...MOT...LOC 2042Z 282DEG 17KT 3401 8818 3375 8823
$$
32/DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 22, 3:02 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 PM CDT WED JUL 22 2015 .DISCUSSION... SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE GREATEST THREAT BEING DAMAGING WINDS. NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS. PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF WHETHER AN ADVISORY IS ISSUED. UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S. 19 && .AVIATION... 18Z TAF DISCUSSION. PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE SHOWERS AND STORMS AFTER 15Z ON THURSDAY. 16 && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 89 73 92 72 / 40 60 40 40 20 ANNISTON 73 88 72 91 72 / 40 60 40 50 20 BIRMINGHAM 75 90 76 92 74 / 40 60 40 50 20 TUSCALOOSA 75 93 75 94 75 / 50 60 40 50 30 CALERA 74 89 75 91 73 / 50 60 40 50 20 AUBURN 74 90 74 90 73 / 50 60 40 50 30 MONTGOMERY 75 93 77 94 75 / 40 60 40 50 30 TROY 74 93 75 94 74 / 30 60 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO- MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER. &&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 AM CDT WED JUL 22 2015 ALZ011>015-017>050-231330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 529 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT. CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 2:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT WED JUL 22 2015
ALZ012-222045-
LAMAR AL-
247 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 345 PM CDT...
AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHVILLE TO 7 MILES
SOUTHEAST OF AMORY TO NEAR PRAIRIE...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40-45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...MILLPORT...KENNEDY...DETROIT...BEAVERTON...LAMAR
COUNTY AIRPORT...BLOOMING GROVE...CREWS...BEDFORD...GATTMAN...LAMAR
COUNTY PUBLIC LAKE...CODY...HIGHTOGY...HENSON SPRINGS...MELBORNE...
PINE SPRINGS AND STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3353 8795 3354 8828
TIME...MOT...LOC 1946Z 271DEG 19KT 3407 8840 3393 8838 3373 8862
32/DAVISSpecial weather statement, Jul 22, 2:50 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 250 PM CDT WED JUL 22 2015 ALZ023>025-034-222030- TUSCALOOSA AL-BIBB AL-JEFFERSON AL-SHELBY AL- 250 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON... NORTHEASTERN BIBB...SOUTHWESTERN SHELBY AND EAST CENTRAL TUSCALOOSA COUNTIES UNTIL 330 PM CDT... AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAKE VIEW...OR 10 MILES SOUTHWEST OF BESSEMER...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN BIRMINGHAM...HOOVER...VESTAVIA HILLS...ALABASTER... BESSEMER...PELHAM...HELENA...LAKE VIEW...BROOKWOOD...VANCE... WOODSTOCK...NORTH JOHNS...SPLASH ADVENTURE...ROSS BRIDGE...BLUFF PARK...MERCEDES BENZ OF ALABAMA...ABERNANT...TANNEHILL IRONWORKS STATE PARK...HOOVER METROPOLITAN STADIUM AND MAYLENE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3338 8728 3341 8678 3314 8679 3318 8732 TIME...MOT...LOC 1949Z 278DEG 14KT 3328 8711 32/DAVIS
Special weather statement, Jul 22, 2:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT WED JUL 22 2015
ALZ045-222030-
MACON AL-
252 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACON COUNTY UNTIL 330 PM
CDT...
AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOTASULGA...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...FRANKLIN...TUSKEGEE NATIONAL FOREST...LAKE
TUSKEGEE...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK AND I 85
REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3238 8544 3234 8576 3249 8582 3249 8580
3254 8580 3258 8570 3258 8567 3256 8565
TIME...MOT...LOC 1952Z 334DEG 9KT 3251 8570
16Special weather statement, Jul 22, 3:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 22 2015
ALZ028-222045-
CLAY AL-
301 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL
345 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SYLACAUGA...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINEVILLE...ASHLAND...ROSELLE...CLEVELAND CROSSROADS...MILLERVILLE
AND HOLLINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3310 8579 3311 8597 3309 8598 3309 8601
3311 8601 3311 8618 3320 8617 3319 8612
3330 8612 3330 8598 3331 8598 3332 8578
TIME...MOT...LOC 2001Z 272DEG 22KT 3321 8623
32/DAVISSpecial weather statement, Jul 22, 3:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT WED JUL 22 2015
ALZ022-030-031-222045-
PICKENS AL-GREENE AL-SUMTER AL-
306 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND NORTHERN GREENE COUNTIES UNTIL 345 PM CDT...
AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW WEST GREENE...OR 12 MILES SOUTH OF ALICEVILLE...MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUTAW...UNION...NEW WEST GREENE...PANOLA...WEST GREENE...MANTUA...
KNOXVILLE...GEIGER...WARSAW...LEWISTON...NEW MOUNT HEBRON...
CLINTON...I 20 REST AREA NEAR EUTAW...PLEASANT RIDGE AND SNODDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3305 8834 3309 8783 3302 8783 3302 8771
3299 8771 3298 8775 3296 8774 3295 8775
3295 8773 3293 8777 3291 8776 3290 8777
3290 8781 3288 8781 3285 8782 3283 8782
3283 8836
TIME...MOT...LOC 2006Z 266DEG 22KT 3295 8815
32/DAVISLocal storm report, Jul 22, 3:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG 6 ESE BESSEMER 33.34N 86.87W
07/22/2015 JEFFERSON AL PUBLIC
FEW TREES DOWN ALONG SOUTH SHADES CREST RD BETWEEN HWY
150 AND HWY 52. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:09 PM CDT | Special Weather Statement | BMX | Randolph | 66 min |
| Jul 21, 7:33 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 21, 9:56 PM CDT | Special Weather Statement | BMX | Montgomery | 49 min |
| Jul 21, 10:07 PM CDT | Special Weather Statement | BMX | Lowndes | 38 min |
| Jul 22, 1:15 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
| Jul 22, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 42 min |
| Jul 22, 1:55 PM CDT | Special Weather Statement | BMX | Pike | 50 min |
| Jul 22, 2:04 PM CDT | Special Weather Statement | BMX | Dale | 26 min |
| Jul 22, 2:07 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 38 min |
| Jul 22, 2:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Jul 22, 2:27 PM CDT | Special Weather Statement | BMX | Coosa | 48 min |
| Jul 22, 2:33 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Jul 22, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 35 min |
| Jul 22, 2:46 PM CDT | Special Weather Statement | BMX | Barbour | 59 min |
| Jul 22, 2:47 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jul 22, 2:50 PM CDT | Special Weather Statement | BMX | Bibb | 40 min |
| Jul 22, 2:52 PM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Jul 22, 3:01 PM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Jul 22, 3:01 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 29 min |
| Jul 22, 3:06 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 22, 3:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 41 min |
| Jul 22, 3:27 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Jul 22, 3:36 PM CDT | Special Weather Statement | BMX | Russell | 39 min |
| Jul 22, 3:38 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Jul 22, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 44 min |
| Jul 22, 3:48 PM CDT | Special Weather Statement | BMX | Clay | 42 min |
| Jul 22, 3:55 PM CDT | Special Weather Statement | BMX | Shelby | 50 min |
| Jul 22, 3:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 34 min |
| Jul 22, 3:59 PM CDT | Special Weather Statement | BMX | Pickens | 46 min |
| Jul 22, 4:03 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 42 min |
| Jul 22, 4:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jul 22, 4:49 PM CDT | Special Weather Statement | BMX | Pickens | 41 min |
| Jul 22, 4:53 PM CDT | Special Weather Statement | BMX | Chambers | 37 min |
| Jul 22, 5:20 PM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 22, 5:37 PM CDT | Special Weather Statement | BMX | Greene | 38 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Jul 22, 6:18 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 22, 6:23 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
| Jul 22, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.